Clark-Ocone type formula for non-semimartingales with finite quadratic variation - Archive ouverte HAL Access content directly
Journal Articles Comptes rendus de l'Académie des sciences. Série I, Mathématique Year : 2011

Clark-Ocone type formula for non-semimartingales with finite quadratic variation

Abstract

We provide a suitable framework for the concept of finite quadratic variation for processes with values in a separable Banach space $B$ using the language of stochastic calculus via regularizations, introduced in the case $B= \R$ by the second author and P. Vallois. To a real continuous process $X$ we associate the Banach valued process $X(\cdot)$, called {\it window} process, which describes the evolution of $X$ taking into account a memory $\tau>0$. The natural state space for $X(\cdot)$ is the Banach space of continuous functions on $[-\tau,0]$. If $X$ is a real finite quadratic variation process, an appropriated Itô formula is presented, from which we derive a generalized Clark-Ocone formula for non-semimartingales having the same quadratic variation as Brownian motion. The representation is based on solutions of an infinite dimensional PDE.
Nous présentons un cadre adéquat pour le concept de variation quadratique finie lorsque le processus de référence est à valeurs dans un espace de Banach séparable $B$. Le langage utilisé est celui de l'intégrale via régularisations introduit dans le cas réel par le second auteur et P. Vallois. A un processus réel continu $X$, nous associons le processus $X(\cdot)$, appelé processus {\it fenêtre}, qui à l'instant $t$, garde en mémoire le passé jusqu'à $t-\tau$. L'espace naturel d' évolution pour $X(\cdot)$ est l'espace de Banach $B$ des fonctions continues définies sur $[-\tau,0]$. Si $X$ est un processus réel à variation quadratique finie, nous énonçons une formule d'Itô appropriée de laquelle nous déduisons une formule de Clark-Ocone relative à des non-semimartingales réelles ayant la même variation quadratique que le mouvement brownien. La représentation est basée sur des solutions d'une EDP infini-dimensionnelle.
Fichier principal
Vignette du fichier
CRASSParis26OctSent.pdf (124.1 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

inria-00484993 , version 1 (19-05-2010)
inria-00484993 , version 2 (26-10-2010)

Identifiers

Cite

Cristina Di Girolami, Francesco Russo. Clark-Ocone type formula for non-semimartingales with finite quadratic variation. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2011, 349 (3-4), pp.209-214. ⟨10.1016/j.crma.2010.11.032⟩. ⟨inria-00484993v2⟩
393 View
413 Download

Altmetric

Share

Gmail Facebook X LinkedIn More